MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP., NOVA STAT PROFILE PRIME CCS ANALYZER SYSTEM; ELECTRODE MEASUREMENT, BLOOD GASES (PCO2, PO2) AND BLOOD PH

NOVA BIOMEDICAL CORP., NOVA STAT PROFILE PRIME CCS ANALYZER SYSTEM; ELECTRODE MEASUREMENT, BLOOD GASES (PCO2, PO2) AND BLOOD PH
Health Effect - Clinical Codes Septic Shock (2068); Patient Problem/Medical Problem (2688); Full thickness (Third Degree) Burn (2696)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is currently ongoing.(b)(6).
 
Event or Problem Description
Patient received a blood transfusion based upon hematocrit and hemoglobin (hct & hb) results obtained from the prime ccs analyzer.See supplemental report.
 
Additional Manufacturer Narrative
Additional information provided by the facility indicates the 'transfusion cut off is 21% for hematocrit level.The hematology analyzer value result from (b)(6) 2017 6:43pm was 24%.The patient would not have been given the transfusion based on the facility reference analyzer result.Investigation is currently in progress.Additional supplemental report will be submitted upon completion.

Brand Name
NOVA STAT PROFILE PRIME CCS ANALYZER SYSTEM
Common Device Name
ELECTRODE MEASUREMENT, BLOOD GASES (PCO2, PO2) AND BLOOD PH
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.,
200 prospect street
waltham MA 02454
MDR Report Key6479646
Report Number1219029-2017-00003
Device Sequence Number1267361
Product Code CHL
UDI-Device Identifier00385480534185
UDI-Public00385480534185
Combination Product (Y/N)N
PMA/510(K) Number
K131703
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2017
Supplement Report FDA Received Date04/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR